Alert archive / New Mexico / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 77, NWS Albuquerque, NM
NWS Albuquerque, NM issued this severe thunderstorm warning at Jun 12, 2012, 2:17 AM MDT for Curry County, Quay County, New Mexico. It was in force for 43 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 12, 2012, 2:17 AM MDT (08:17 UTC)
- Expired
- Jun 12, 2012, 3:00 AM MDT
- In force
- 43 min
- Issued by
- NWS Albuquerque, NM
- Area
- Storm-based polygon
Counties Curry County, NM, Quay County, NM
The radar
The Cannon AFB radar (KFDX), 60 km from the middle of the area, began a volume at 08:17 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 00:00Z, 8.3 hours before the alert went out and 134 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 3195 m above ground
- 0-6 km bulk shear
- 61 kt
- 0-1 km storm-relative helicity
- -57 m²/s²
- 0-3 km storm-relative helicity
- 40 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
849 WUUS55 KABQ 120817 SVRABQ NMC009-037-120900- /O.NEW.KABQ.SV.W.0077.120612T0817Z-120612T0900Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE ALBUQUERQUE NM 217 AM MDT TUE JUN 12 2012 THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTHEASTERN CURRY COUNTY IN EAST CENTRAL NEW MEXICO EAST CENTRAL QUAY COUNTY IN EAST CENTRAL NEW MEXICO * UNTIL 300 AM MDT * AT 213 AM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED OVER EAST CENTRAL QUAY COUNTY...OR ABOUT 31 MILES SOUTHEAST OF TUCUMCARI...AND MOVING EAST AT 20 MPH. * LOCATIONS IMPACTED INCLUDE... RURAL NORTHEASTERN CURRY COUNTY... RURAL EAST CENTRAL QUAY COUNTY... PRECAUTIONARY/PREPAREDNESS ACTIONS... SEVERE STORMS PRODUCE DAMAGING WINDS AND LARGE HAIL. MOVE INDOORS AND AVOID WINDOWS. REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN ALBUQUERQUE AT 1.888.386.7637. && LAT...LON 3516 10305 3488 10304 3486 10327 3503 10336 TIME...MOT...LOC 0817Z 256DEG 18KT 3499 10321 $$ SHOEMAKE
1 follow-up statement
340 WWUS55 KABQ 120857 SVSABQ SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 257 AM MDT TUE JUN 12 2012 NMC009-037-120907- /O.EXP.KABQ.SV.W.0077.000000T0000Z-120612T0900Z/ CURRY-QUAY- 257 AM MDT TUE JUN 12 2012 ...SEVERE THUNDERSTORM WARNING WILL EXPIRE AT 300 AM MDT FOR EAST CENTRAL QUAY AND NORTHEASTERN CURRY COUNTIES... NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE SEVERE THUNDERSTORM HAS EXITED THE WARNED AREA...THUS THE WARNING HAS BEEN ALLOWED TO EXPIRE. LAT...LON 3516 10305 3488 10304 3486 10327 3503 10336 TIME...MOT...LOC 0857Z 256DEG 18KT 3504 10297 $$ SHOEMAKE
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 11, 11:46 PM MDT, 2 hours 31 minutes earlier.
Area forecast discussion, Jun 11, 11:46 PM MDT, 2 hours 31 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ALBUQUERQUE NM 1146 PM MDT MON JUN 11 2012 .AVIATION... 06Z TAF CYCLE ISOLD SHRA/TS OVERNIGHT FROM THE SANGRE DE CRISTO AND SANDIA MOUNTAINS EAST TO THE TX BORDER. EAST CANYON WIND WILL PLOW THROUGH GAPS IN THE CENTRAL MTN CHAIN OVERNIGHT WITH A MODERATELY STRONG E CANYON WIND FROM ONM TO SAF. AN AVIATION WEATHER WARNING WAS JUST FOR GUSTS OF 35 TO 40 KT AT KABQ FROM MIDNIGHT TO 5 AM. IN ADDITION...PERSISTENT ELY UPSLOPE FLOW ON THE PLAINS WILL RESULT IN AREAS OF IFR AND MVFR CONDITIONS LATE TONIGHT THROUGH MID MORNING TUE IMPACTING LVS...TCC AND POSSIBLY ROW. CONVECTION WILL BE MORE WIDESPREAD TUE FOR CENTRAL AND EASTERN AREAS WITH THE POTENTIAL FOR SEVERE TS ACROSS THE ERN PLAINS. 40 && .PREV DISCUSSION...949 PM MDT MON JUN 11 2012... NUMERICAL WEATHER PREDICTION MODELS CONTINUING TO OVERDO LOW LEVEL MOISTURE OVER EASTERN NEW MEXICO. MODEL SOLUTIONS REMAINING QUITE STUBBORN...SHOWING CONVECTION BREAKING OUT OVER THE CENTRAL MTNS AND HIGHLANDS LATE THIS EVENING/TONIGHT BUT WITH NO REAL DISCERNIBLE MID OR UPPER LEVEL FORCING MECHANISM...NOT EXPECTING MORE THAN ISOLATED SHOWERS AND THUNDERSTORMS TO DEVELOP ALONG TERRAIN FORCED CONVERGENCE OVER CENTRAL NM. LOWERED PRECIPITATION CHANCES FOR THE REMAINDER OF TONIGHT GIVEN CURRENT SFC OBS AND RADAR/SATELLITE IMAGERY. STRONG EAST CANYON/GAP WINDS IN THE MIDDLE RIO GRANDE VALLEY STILL LIKELY LATE TONIGHT AND TUESDAY MORNING WITH A BROAD 8-9MB PRESSURE GRADIENT CURRENTLY ACROSS THE STATE EXPECTED TO BECOME MORE FOCUSED OVER CENTRAL NM DURING THE NEXT SEVERAL HOURS. 33 .PREV DISCUSSION...312 PM MDT MON JUN 11 2012... INTERESTING DISTRIBUTION OF SURFACE DEWPOINTS IN ASSCN WITH THE BACK DOOR COLD FRONT TODAY. UNLIKE THE PAST SEVERAL BOUNDARIES DRY AIR HAS ENTRAINED INTO MUCH OF THE NE AND EAST CENTRAL PLAINS WHILE A THIN RIBBON OF HIGHER DEWPOINTS IN THE 40S EXISTS FROM THE SE PLAINS NW INTO THE ESTANCIA VALLEY. A WEAK MID LEVEL WAVE BISECTING CENTRAL NM WILL SERVE TO FOCUS SOME ISOLD CONVECTION ALONG THE FRONTAL BNDRY THIS EVENING. CURRENT COVERAGE OF POPS MAY BE TOO MUCH FOR THE EAST BUT MODEL CONSENSUS AND LATEST LAPS INSTABILITY IS PERSISTENT ON SCATTERED ACTIVITY DEVELOPING FROM THE ESTANCIA VALLEY SE INTO THE SE PLAINS THIS EVENING. OTHERWISE...TEMPS HAVE COOLED BIG TIME FOR THE EAST AFTER READINGS IN THE LOW 100S THE PAST COUPLE DAYS. GAP WINDS WILL DEVELOP WITHIN THE RIO GRANDE VALLEY TONIGHT AS THE FRONTAL BNDRY CONTINUES SLIDING WEST. CURRENT PROGS FOR KABQ SHOW BREEZY CONDITIONS WITH THE MET AND PARALLEL MAV INDICATING WINDS 24-29 KTS OVERNIGHT. MOST LOCATIONS WILL HOWEVER SEE ONLY LIGHT GAP WINDS. THIS BNDRY WILL USHER WHAT MEAGER MOISTURE IS PRESENT OVER THE EAST INTO THE CENTRAL VALLEY. THIS WILL SERVE AS A FOCUS FOR SOME POTENTIAL VIRGA/DRY STORMS WITHIN THE VALLEY AND THE SURROUNDING HIGH TERRAIN TUESDAY. THE LATEST 12/18Z MODEL GUIDANCE HAS TRENDED MORE SHALLOW WITH THE LOW LEVEL MOISTURE OVER THE E PLAINS TUESDAY THUS COVERAGE MAY AGAIN BE A LITTLE OVERDONE FOR TUESDAY. SPC STILL INDICATES A SLIGHT RISK OF SVR STORMS OVER THE EAST TUESDAY. THE GFS AND EVEN MORESO NOW THE ECMWF ARE DRYING OUT THE 850-500MB FLOW FOR WEDNESDAY ALL THE WAY TO THE TEXAS STATE LINE. THIS WILL FAVOR MAX TEMPS BACK ABOVE NORMAL FOR ALL AREAS AND STORM CHANCES ONLY FOR THE FAR E PLAINS. THURSDAY AND FRIDAY WILL CERTAINLY BE DRIER FOR THE ENTIRE STATE WITH BREEZY CONDITIONS POSSIBLE. ANY DRY LIGHTNING STRIKES THE NEXT COUPLE DAYS MAY LIGHT UP WITH A COUPLE DAYS OF ABOVE NORMAL TEMPS...BREEZY CONDITIONS...AND LOW HUMIDITIES. EXTENDED GUIDANCE CONTINUES TO TREND TOWARD AN UPPER LOW DIVING SOUTH INTO THE BAJA REGION OVER THE WEEKEND. THIS COMBINED WITH A BUILDING RIDGE OVER NORTHERN MEXICO MAY ALLOW FOR A PERIOD OF INCREASED MOIST SOUTHERLY FLOW OVER THE STATE WITH THE POTENTIAL FOR SOME WETTING RAINFALL. GUYER .FIRE WEATHER... MOISTURE WILL CONTINUE TO IMPROVE IN CENTRAL AND EASTERN AREAS WITH PERSISTENT EAST AND SOUTHEAST FLOW TONIGHT. A GUSTY EAST CANYON WIND CAN BE EXPECTED FROM CARRIZOZO TO SOCORRO...ALBUQUERQUE AND SANTA FE. SPEEDS SHOULD PEAK LATE TONIGHT WITH GUSTS AROUND 40 MPH BELOW TIJERAS CANYON. THE ENHANCED MOISTURE ON THE PLAINS SHOULD RESULT IN AREAS OF LOW CLOUDS TONIGHT UNTIL MID MORNING TUESDAY. A LOW AMPLITUDE UPPER LEVEL TROUGH WILL EXIT FROM THE NORTHERN AND CENTRAL ROCKIES INTO THE UPPER GREAT PLAINS BY MID DAY TUESDAY...WHICH IS ABOUT 6 HOURS TOO FAST TO PRODUCE WIDESPREAD SHOWER AND THUNDERSTORM COVERAGE OVER NEW MEXICO. HOWEVER... SCATTERED TO ISOLATED SHOWERS AND THUNDERSTORMS ARE A GOOD BET ALONG AND EAST OF THE CENTRAL MOUNTAIN CHAIN...WITH SPOTTIER AND DRIER CELLS WESTWARD THROUGH THE MIDDLE RIO GRANDE VALLEY...MOUNT TAYLOR AND THE WEST SLOPES OF THE NW MOUNTAINS. SOME STORMS MAY TURN SEVERE ACROSS THE PLAINS TUESDAY AFTERNOON. THE BEST CHANCE FOR WETTING PRECIP WILL BE FOUND ACROSS THE NE AND E CENTRAL PLAINS TUE AFTERNOON AND EVENING. IT IS WORTH NOTING THAT THE MODELS ARE BEGINNING TO INTRODUCE DRIER AIR FROM THE SOUTHWEST INTO NEW MEXICO BY LATE TUESDAY...SO POPS IN THE GRIDS HAVE BEEN TONED DOWN COMPARED TO PREVIOUS FORECAST PACKAGES. THROUGH MID WEEK...MODELS DEEPEN THE LONG WAVE TROUGH OVER THE WESTERN US. THIS WILL CONTINUE TO STRENGTHEN SW FLOW OVER NM AND GRADUALLY SCOUR THE MOISTURE EASTWARD. LOOK FOR DECREASING THUNDERSTORM CHANCES BOTH DAYS WITH STORMS ALONG AND ESPECIALLY EAST OF THE CENTRAL MOUNTAIN CHAIN WEDNESDAY...THEN RELEGATED TO THE PLAINS ON THURSDAY. TEMPERATURES WILL ALSO BEGIN TO TREND UPWARD WEDNESDAY WITH ABOVE NORMAL READINGS AREAWIDE BY THURSDAY. SOUTH AND SOUTHWEST WINDS MY BECOME BREEZY THURSDAY AFTERNOON ACROSS THE FAR EASTERN PLAINS WITH GUSTS POSSIBLY REACHING 35 MPH. THOUGH LOCATIONS NEAR THE EASTERN BORDER WILL ENJOY MIN RH AROUND 20 PERCENT...WESTERN PARTS OF THE NE AND E CENTRAL PLAINS MAY EXPERIENCE A FEW HOURS OF CRITICAL FIRE WEATHER CONDITIONS. AS A RESULT OF THE LOW HUMIDITIES...STORMS THAT FORM ON WESTERN PARTS OF THE PLAINS MAY NOT PRODUCE MUCH RAINFALL. FRIDAY THROUGH THE WEEKEND A WEAK AND CUT OFF UPPER LOW WILL TAKE SHAPE OVER THE NORTHERN BAJA. THIS SHOULD PULL SURFACE WINDS OUT OF THE SOUTH OVER EASTERN NM AND ALLOW MOISTURE TO IMPROVE MAINLY ALONG AND EAST OF THE CENTRAL MOUNTAIN CHAIN. AS A RESULT...THIS AREA CAN EXPECT IMPROVING THUNDERSTORM CHANCES DURING THIS PERIOD. IF MOIST THUNDERSTORM OUTFLOWS CAN WORK THEIR WAY INTO THE CENTRAL VALLEY...A FEW DRIER STYLE CELLS MAY BE POSSIBLE THERE AND IN THE NW MOUNTAINS TOO. 44 && .ABQ WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Jun 11, 5:41 AM MDT, 20 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBUQUERQUE NM 541 AM MDT MON JUN 11 2012 NMZ501>540-121200- NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS- NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS- WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS- SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS- WEST SLOPES SANGRE DE CRISTO MOUNTAINS- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET- EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY- LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-ALBUQUERQUE METRO AREA- LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY- CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY- SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA- FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY- HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY- QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY- CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY- 541 AM MDT MON JUN 11 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL NEW MEXICO. .DAY ONE...TODAY AND TONIGHT A FEW SEVERE THUNDERSTORMS ARE POSSIBLE MONDAY EVENING AND OVERNIGHT...GENERALLY NORTH OF INTERSTATE 40 FROM THE EASTERN SLOPES OF THE SANGRE DE CRISTOS TO THE TEXAS BORDER. LARGE HAIL AND DAMAGING WINDS ARE THE PRIMARY THREATS. SMOKE FROM THE LITTLE BEAR WILDFIRE NEAR RUIDOSO MAY ADVERSELY AFFECT AIR QUALITY ACROSS SOUTHEAST NEW MEXICO AND MAY LIMIT VISIBILITIES TO BETWEEN 2 AND 5 MILES CLOSER TO THE FIRE IN LINCOLN COUNTY. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY A GOOD CHANCE FOR SEVERE THUNDERSTORMS EXISTS TUESDAY AFTERNOON THROUGH TUESDAY NIGHT ACROSS MUCH OF EASTERN NEW MEXICO. LARGE HAIL AND DAMAGING WINDS ARE THE PRIMARY THREATS. A FEW SEVERE THUNDERSTORMS ARE POSSIBLE AGAIN ON WEDNESDAY AFTERNOON AND EVENING...BUT FOCUSED FURTHER EAST NEAR THE TEXAS BORDER. ALWAYS USE THE LATEST FORECASTS...WATCHES AND WARNINGS FOR PLANNING PURPOSES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED ACROSS NORTHEAST NEW MEXICO MONDAY AFTERNOON AND EVENING...THEN ACROSS MUCH OF EASTERN NEW MEXICO ON TUESDAY. 11
In the hours before
Special weather statement, Jun 11, 10:46 PM MDT, 3 hours 31 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 1046 PM MDT MON JUN 11 2012 NMZ532-533-120515- EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY- 1046 PM MDT MON JUN 11 2012 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN SAN MIGUEL AND NORTHEASTERN GUADALUPE COUNTIES THROUGH 1115 PM MDT... AT 1046 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 10 MILES SOUTH OF VARIADERO...OR ABOUT 25 MILES NORTHEAST OF SANTA ROSA...MOVING EAST AT 20 MPH. HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM. AREAS AFFECTED BY THIS STORM INCLUDE...CONCHAS AND CONCHAS LAKE STATE PARK. IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. && LAT...LON 3541 10412 3519 10407 3516 10452 3532 10455 TIME...MOT...LOC 0446Z 259DEG 19KT 3525 10442 34
Special weather statement, Jun 11, 11:16 PM MDT, 3 hours 1 minute before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 1116 PM MDT MON JUN 11 2012 NMZ532>534-120545- EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY-QUAY COUNTY- 1116 PM MDT MON JUN 11 2012 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN SAN MIGUEL...WESTERN QUAY AND NORTHEASTERN GUADALUPE COUNTIES THROUGH 1145 PM MDT... AT 1116 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 10 MILES SOUTHWEST OF CONCHAS...OR ABOUT 30 MILES WEST OF TUCUMCARI...MOVING EAST AT 20 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM. AREAS AFFECTED BY THIS STORM INCLUDE...STATE HIGHWAY 129 BETWEEN NEWKIRK AND CONCHAS AS WELL AS OTHER RURAL AREAS OF SOUTHEASTERN SAN MIGUEL AND WESTERN QUAY COUNTIES. IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. && LAT...LON 3540 10392 3518 10387 3513 10431 3531 10435 TIME...MOT...LOC 0516Z 259DEG 19KT 3524 10422 34
Special weather statement, Jun 12, 1:31 AM MDT, 46 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 131 AM MDT TUE JUN 12 2012 NMZ534-120800- QUAY COUNTY- 131 AM MDT TUE JUN 12 2012 ...SIGNIFICANT WEATHER ADVISORY FOR EASTERN QUAY COUNTY THROUGH 200 AM MDT... AT 128 AM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 7 MILES SOUTHWEST OF SAN JON...OR ABOUT 18 MILES EAST OF TUCUMCARI...MOVING EAST AT 30 MPH. HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM. AREAS AFFECTED BY THIS STORM INCLUDE...SAN JON...GLENRIO AND BARD. THIS WILL IMPACT INTERSTATE 40 BETWEEN MILE MARKERS 347 AND 373... MOTORISTS CAN EXPECT BRIEF...BUT SUDDEN CHANGES IN VISIBILITY AND PONDING OF WATER ON THE HIGHWAYS AS THIS STORM MOVES THROUGH THE AREA. && LAT...LON 3502 10304 3496 10348 3513 10356 3540 10304 TIME...MOT...LOC 0731Z 249DEG 28KT 3508 10341 SHOEMAKE
Special weather statement, Jun 12, 2:07 AM MDT, 10 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 207 AM MDT TUE JUN 12 2012 NMZ534-535-120845- CURRY COUNTY-QUAY COUNTY- 207 AM MDT TUE JUN 12 2012 ...SIGNIFICANT WEATHER ADVISORY FOR EASTERN QUAY AND NORTHEASTERN CURRY COUNTIES THROUGH 245 AM MDT... AT 205 AM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 9 MILES SOUTHEAST OF SAN JON...OR ABOUT 30 MILES EAST OF TUCUMCARI...MOVING EAST AT 15 MPH. HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM. AREAS AFFECTED BY THIS STORM INCLUDE...GLENRIO. THIS WILL IMPACT INTERSTATE 40 BETWEEN MILE MARKERS 358 AND 373... THIS STORM IS NOT PRODUCING SEVERE WEATHER AT THIS TIME. HOWEVER... PERSONS IN THE AREA ARE ADVISED TO MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION. && LAT...LON 3492 10304 3486 10336 3505 10338 3530 10305 TIME...MOT...LOC 0808Z 270DEG 12KT 3501 10322 SHOEMAKE
Special weather statement, Jun 12, 2:11 AM MDT, 6 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 211 AM MDT TUE JUN 12 2012 NMZ531>534-120845- EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY-HARDING COUNTY-QUAY COUNTY- 211 AM MDT TUE JUN 12 2012 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN SAN MIGUEL...EXTREME WESTERN QUAY...SOUTHERN HARDING AND NORTHEASTERN GUADALUPE COUNTIES THROUGH 245 AM MDT... AT 209 AM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 10 MILES NORTHEAST OF CONCHAS DAM TO 12 MILES SOUTH OF VARIADERO...AND MOVING EAST AT 25 MPH. HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 55 MPH ARE EXPECTED WITH THESE STORMS. AREAS AFFECTED BY THESE STORMS INCLUDE...CONCHAS AND NEWKIRK. THIS WILL IMPACT INTERSTATE 40 BETWEEN MILE MARKERS 295 AND 306... THIS STORM IS NOT PRODUCING SEVERE WEATHER AT THIS TIME. HOWEVER... PERSONS IN THE AREA ARE ADVISED TO MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION. && LAT...LON 3556 10367 3497 10424 3521 10461 3557 10414 TIME...MOT...LOC 0811Z 273DEG 22KT 3549 10403 3521 10442 SHOEMAKE
The office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 11, 10:46 PM MDT | Special Weather Statement | ABQ | San Miguel | 29 min |
| Jun 11, 11:16 PM MDT | Special Weather Statement | ABQ | Quay | 29 min |
| Jun 12, 1:31 AM MDT | Special Weather Statement | ABQ | Quay | 29 min |
| Jun 12, 2:07 AM MDT | Special Weather Statement | ABQ | Quay | 38 min |
| Jun 12, 2:11 AM MDT | Special Weather Statement | ABQ | 34 min | |
| Jun 12, 2:37 AM MDT | Severe Thunderstorm Warning | ABQ | Guadalupe, Quay, San Miguel | 38 min |
| Jun 12, 3:15 AM MDT | Severe Thunderstorm Warning | ABQ | De Baca, Guadalupe, Quay, San Miguel | 60 min |
| Jun 12, 4:14 AM MDT | Severe Thunderstorm Warning | ABQ | Curry, De Baca, Quay, Roosevelt | 31 min |
| Jun 12, 4:47 AM MDT | Special Weather Statement | ABQ | Curry | 43 min |
| Jun 12, 1:27 PM MDT | Special Weather Statement | ABQ | Mora | 48 min |
| Jun 12, 1:59 PM MDT | Special Weather Statement | ABQ | Colfax | 46 min |
| Jun 12, 2:14 PM MDT | Special Weather Statement | ABQ | Mora | 46 min |
| Jun 12, 2:32 PM MDT | Severe Thunderstorm Warning | ABQ | Colfax | 43 min |
| Jun 12, 2:44 PM MDT | Severe Thunderstorm Warning | ABQ | Colfax, Union | 31 min |
| Jun 12, 3:15 PM MDT | Severe Thunderstorm Warning | ABQ | Colfax, Union | 15 min |
| Jun 12, 3:15 PM MDT | Severe Thunderstorm Warning | ABQ | Colfax | 45 min |
| Jun 12, 3:40 PM MDT | Special Weather Statement | ABQ | Taos | 65 min |
| Jun 12, 3:59 PM MDT | Severe Thunderstorm Warning | ABQ | Colfax | 46 min |
| Jun 12, 4:11 PM MDT | Severe Thunderstorm Warning | ABQ | Taos | 49 min |
| Jun 12, 4:30 PM MDT | Severe Thunderstorm Warning | ABQ | Colfax | 45 min |
| Jun 12, 5:16 PM MDT | Severe Thunderstorm Warning | ABQ | Colfax, Union | 44 min |
| Jun 12, 5:27 PM MDT | Special Weather Statement | ABQ | 33 min | |
| Jun 12, 5:30 PM MDT | Special Weather Statement | ABQ | Guadalupe | 30 min |
| Jun 12, 5:31 PM MDT | Special Weather Statement | ABQ | Mora | 44 min |
| Jun 12, 5:36 PM MDT | Severe Thunderstorm Warning | ABQ | Chaves | 24 min |
| Jun 12, 5:40 PM MDT | Special Weather Statement | ABQ | Union | 50 min |
| Jun 12, 5:41 PM MDT | Severe Thunderstorm Warning | ABQ | De Baca, Guadalupe | 49 min |
| Jun 12, 5:51 PM MDT | Severe Thunderstorm Warning | ABQ | Harding, Mora | 54 min |
Nearby
Severe Thunderstorm Warnings in New Mexico, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.